# SDR CALA2016052395411

- Difficulty date: May 23, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 68,784 hours, 7,926 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BS 2598 BULKHEAD COMMON TO THE FRAME SUPPORT & UPPER SPLICE FITTING FOUND ONE EACH FASTENER HOLE CRACKED.  ONE EACH FASTENER HOLE REPAIRED IAW EA 5300-01642 REV B OP02 FIG 2.
